# SDR C2XA03SH279

- Difficulty date: August 18, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 12,033 hours, 8,843 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Part number: 14571033005
- Condition: Gouged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK AFT LOWER MAIN LANDING GEAR BEARING CAP WAS FOUND TO BE GOUGED.  MAINTENANCE REMOVED AND REPLACED AFT LOWER MAIN LANDING GEAR BEARING CAP IN ACCORDANCE WITH EMB 145 AMM 32-10-01.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE
